RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1932, Volume 39, Number 3, Pages 88–96 (Mi msb6821)  

Sur la convergence uniforme des séries de fonctions analytiques

S. G. Michlin


Full text: PDF file (690 kB)

Bibliographic databases:

Received: 10.04.1932

Citation: S. G. Michlin, “Sur la convergence uniforme des séries de fonctions analytiques”, Mat. Sb., 39:3 (1932), 88–96

Citation in format AMSBIB
\Bibitem{Mic32}
\by S.~G.~Michlin
\paper Sur la convergence uniforme des s\'eries de fonctions analytiques
\jour Mat. Sb.
\yr 1932
\vol 39
\issue 3
\pages 88--96
\mathnet{http://mi.mathnet.ru/msb6821}
\zmath{https://zbmath.org/?q=an:58.0302.03|0006.31701}


Linking options:
  • http://mi.mathnet.ru/eng/msb6821
  • http://mi.mathnet.ru/eng/msb/v39/i3/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:376
    Full text:140
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018